Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On discrete Borel spaces and projective sets


Author: B. V. Rao
Journal: Bull. Amer. Math. Soc. 75 (1969), 614-617
DOI: https://doi.org/10.1090/S0002-9904-1969-12264-0
MathSciNet review: 0242684
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Szpilrajn, The characteristic function of a sequence of sets and some of its applications, Fund. Math. 31 (1938), 222.
  • 2. B. V. Rao, Remarks on analytic sets. Fund. Math. (to appear). MR 274689
  • 3. W. Sierpinski, General topology, Univ. of Toronto Press, Ontario, 1952, p. 250. MR 50870
  • 4. W. Sierpinski, Cardinal and ordinal numbers, PWN, Warsaw, 1958, p. 376. MR 95787
  • 5. S. M. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 140.
  • 6. S. M. Ulam, Problèmes No. 74, Fund. Math. 30 (1938), 365.
  • 7. S. M. Ulam, A collection of mathematical problems, Interscience, New York, 1960, p. 9. MR 120127


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12264-0

American Mathematical Society